Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some more Mathieu group coverings in characteristic two


Authors: Shreeram S. Abhyankar and Ikkwon Yie
Journal: Proc. Amer. Math. Soc. 122 (1994), 1007-1014
MSC: Primary 12F10; Secondary 14E20, 14H30, 20D08
MathSciNet review: 1239794
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Explicit equations are given for unramified coverings of the affine line in characteristic two with Mathieu groups of degrees 23 and 24 as Galois groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12F10, 14E20, 14H30, 20D08

Retrieve articles in all journals with MSC: 12F10, 14E20, 14H30, 20D08


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1239794-1
PII: S 0002-9939(1994)1239794-1
Article copyright: © Copyright 1994 American Mathematical Society